# SDR CA071031004

- Difficulty date: June 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 6552241
- Condition: Deteriorated
- Location: Cylinder Intake
- Part time: 470 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) INTAKE TUBE AT FLANGE TO CYLINDER DETERIORATED. NEW INTAKE PIPE 655224-1 AND GASKET 554227 INSTALLED (NR 3 CYLINDER). (TC NR 20071031004)
